Illinois Journal of Mathematics

Rational functions $H^{\infty}$ and $H^{p}$ on infinitely connected domains

Stephen D. Fisher

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 513-523.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054119

Digital Object Identifier
doi:10.1215/ijm/1256054119

Mathematical Reviews number (MathSciNet)
MR0226030

Zentralblatt MATH identifier
0186.12705

Subjects
Primary: 30.67

Citation

Fisher, Stephen D. Rational functions $H^{\infty}$ and $H^{p}$ on infinitely connected domains. Illinois J. Math. 12 (1968), no. 3, 513--523. doi:10.1215/ijm/1256054119. https://projecteuclid.org/euclid.ijm/1256054119


Export citation